# SDR DALA2023072506006

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,940 hours, 1,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 ALL DOOR PRESSURE LIGTS FLASHING AFETR PARKING/ENGINE SHUTDOWN TURN PACKS OFF, AND LIGHTS EXTINGUISED BOTH OUTFLOW VLVS. SHOW FULLY OPEN. CORRECTIVE ACTION: R&R DIFF.PRESS SW. 1&2. OPS CK. (8578841)
